# SDR DALA2023062605119

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N946DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38730
- Aircraft time: 26,635 hours, 12,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3946 FWD CARGO TRANSITION PANEL BETWEEN STA 500 TO STA 500A AT S-25R HAS SIGNS OF CORROSION, CORRECTIVE ACTION: REMOVED AND REPLACED TRANSITION PANEL P /N 143A8126Y38. (2825925)
